# SDR SWAA2025012087711

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 27,373 hours, 13,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTBULB IN AFT SEATBELT SIGN NOT WORKING.<[01] RELAMPED IAW AMM 33-51-14.
